schliessen

Filtern

 

Bibliotheken

Permanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System

We consider the dynamic behaviors of a discrete competitive system. A good understanding of the permanence, existence, and global stability of positive periodic solutions is gained. Numerical simulations are also presented to substantiate the analytical results.

Journal Title: Discrete Dynamics in Nature and Society 2009-12-01, 2009卷 (Issue 2009), pp.1249-1261
Main Author: Wen-Jie Qin
Other Authors: Zhi-Jun Liu , Yi-Ping Chen
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 20160913 ; DOI: 10.1155/2009/830537 ; ISSN: 1026-0226 ; ISSN: 20160913
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: airitilibP20160913003-200912-201609290031-201609290031-1249-1261
title: Permanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
format: Article
creator:
  • Wen-Jie Qin
  • Zhi-Jun Liu
  • Yi-Ping Chen
subjects:
  • Competition
  • Studies
  • Mathematical Models
  • Economic Models
ispartof: Discrete Dynamics in Nature and Society, 2009-12-01, 2009卷 (Issue 2009), pp.1249-1261
description: We consider the dynamic behaviors of a discrete competitive system. A good understanding of the permanence, existence, and global stability of positive periodic solutions is gained. Numerical simulations are also presented to substantiate the analytical results.
language: eng
source:
identifier: ISSN: 20160913 ; DOI: 10.1155/2009/830537 ; ISSN: 1026-0226 ; ISSN: 20160913
fulltext: fulltext
issn:
  • 10260226
  • 20160913
  • 1026-0226
  • 2016-0913
url: Link


@attributes
ID1076130111
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidP20160913003-200912-201609290031-201609290031-1249-1261
sourceidairitilib
recordidTN_airitilibP20160913003-200912-201609290031-201609290031-1249-1261
sourcesystemPC
pqid855722272
display
typearticle
titlePermanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
creatorWen-Jie Qin ; Zhi-Jun Liu ; Yi-Ping Chen
ispartofDiscrete Dynamics in Nature and Society, 2009-12-01, 2009卷 (Issue 2009), pp.1249-1261
identifier
languageeng
source
descriptionWe consider the dynamic behaviors of a discrete competitive system. A good understanding of the permanence, existence, and global stability of positive periodic solutions is gained. Numerical simulations are also presented to substantiate the analytical results.
subjectCompetition ; Studies ; Mathematical Models ; Economic Models;
version4
lds50peer_reviewed
links
openurl$$Topenurl_article
backlink
0$$Uhttps://www.airitilibrary.com/Publication/alDetailedMesh?DocID=P20160913003-200912-201609290031-201609290031-1249-1261$$EView_record_in_Airiti_Library
1$$Uhttp://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003&IssueID=201609290031$$EView_issue_in_Airiti_Library
2$$Uhttps://www.airitilibrary.com/Publication/alPublicationJournal?PublicationID=P20160913003$$EView_publication_in_Airiti_Library
openurlfulltext$$Topenurlfull_article
search
creatorcontrib
0Wen-Jie Qin
1Zhi-Jun Liu
2Yi-Ping Chen
titlePermanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
general
0English
1中文電子期刊服務 - Chinese Electronic Periodical Services (CEPS) (Airiti Library)
210.1155/2009/830537
3英文
41026-0226
52009卷
6Permanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
7Hindawi Limiteds
8中文電子期刊服務 (CEPS) (Airiti Library)
sourceidairitilib
recordidairitilibP20160913003-200912-201609290031-201609290031-1249-1261
rsrctypearticle
searchscope
0airitilib
1airiti
2airiti_journals
scope
0airitilib
1airiti
2airiti_journals
alttitleDiscrete Dynamics in Nature and Society
citationpf 1249 pt 1261 issue 2009
issn
010260226
120160913
21026-0226
32016-0913
creationdate2009
startdate20091201
enddate20091201
addtitleDiscrete Dynamics in Nature and Society
lsr30VSR-Enriched:[description, eissn, pqid, vol, subject]
sort
titlePermanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
authorWen-Jie Qin ; Zhi-Jun Liu ; Yi-Ping Chen
creationdate20091201
lso0120091201
facets
frbrgroupid1558678176345423195
frbrtype5
languageeng
collection中文電子期刊服務 (CEPS) (Airiti Library)
prefilterarticles
rsrctypearticles
creatorcontrib
0Wen-Jie Qin
1Zhi-Jun Liu
2Yi-Ping Chen
jtitleDiscrete Dynamics in Nature and Society
creationdate2009
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
au
0Wen-Jie Qin
1Zhi-Jun Liu
2Yi-Ping Chen
atitlePermanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System
jtitleDiscrete Dynamics in Nature and Society
addtitleDiscrete Dynamics in Nature and Society
risdate20091201
adddate20161007
issue2009
spage1249
epage1261
pages1249-1261
issn
01026-0226
120160913
formatjournal
genrearticle
ristypeJOUR
pubHindawi Limiteds
doi10.1155/2009/830537
tpages13
volume2009
eissn1607887X
date2009-12-01
Cannot write session to /tmp/vufind_sessions/sess_idtiu23u92c9hb2373ngs94ur5